# SDR ASAA1159921

- Difficulty date: June 21, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 16,298 hours, 5,318 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COATING ON NR 2 ENGINE INLET SPINNER CONE MISSING COATING 24 FAN BLADE PLATFORM SEALS TORN 24 FAN BLADE SHIMS MISSING COATING.  REPLACED ENGINE INLET SPINNER CONE PER T/C 78472002 STEP 7, 24 FAN BLADE PLATFORMS P/N 340 001 816 0 INSTALLED PER T/C 78472002 STEP 56.  REPLACED 24 FAN BLADE SHIMS WITH P/N 340 252 307 0 PER T/C 78472002 STEP 57
